MAUDE Adverse Event Report: SORIN GROUP ITALIA MEMO 3D SEMIRIGID ANNULOPLASTY RING; MEMO3D #28

SORIN GROUP ITALIA MEMO 3D SEMIRIGID ANNULOPLASTY RING; MEMO3D #28
Model Number SMD28
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 03/07/2017
Type of Reportable Event Serious Injury
Event or Problem Description
On march 22 2017 the manufacturer was notified through patient registration form that a memo 3d semirigid annuloplasty ring was attempted to be implanted.The device was removed and mitral valve replacement was performed.
 
Additional Manufacturer Narrative
Device discarded by hospital.
 
Event or Problem Description
On (b)(6) 2017 during a mitral valve repair procedure, the failure to implant the memo 3d was due to physician medical judgment during the procedure that a mitral valve replacement was required and.As per medical judgment no issue with the memo 3d device.The ring was removed and the physician performed a mitral valve replacement.The device has been discarded by the hospital.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MEMO3D #28
Manufacturer (Section D)
SORIN GROUP ITALIA
via crescentino sn
saluggia, it 13040
IT  13040
MDR Report Key6517037
Report Number3005687633-2017-00039
Device Sequence Number19133103
Product Code KRH
UDI-Device Identifier08022057013118
UDI-Public(01)08022057013118(240)ICV0968(17)210530
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2021
Device Model NumberSMD28
Device Catalogue NumberICV0968
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2017
Supplement Date Received by Manufacturer11/12/2017
Initial Report FDA Received Date04/24/2017
Supplement Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR